# SDR CHQA201000035

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 20,862 hours, 19,765 cycles
- Engine: Allsn AE3007A
- Engine time: 18,202 hours, 15,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 22543
- Condition: Discharged
- Location: Cabin
- Part time: 5,170 hours, 5,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BOTH THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY IAW EMB MM 33-50-04, OPS CHECK GOOD.
